does anyone know if this is normal?
I am 33 and had been on the pill 14 years (mervelon 21). my husband and i want a baby so i stoppd the pill on the 5th of july, i should have taken my next pill on the 13th of july it is now the 31 of july and for the last week ive had headaches, feeling dizzy, trouble breathing like im not getting anough air into my lungs, tummy aches, a bit nauseous and still no period, but if i had been on the pill i wouldnt have had it until august 6ish. is this normal and will this go away soon? do i have to wait a long time for my body to readapt? im a bit scared about this. ive had one unprotected intercourse a few days ago, there is no way this (even if i did became pregnant) that i would feel side effects already no? too early to do pregnancy test think.
i hope im not alone... can anyone comment?
I got quite a number of headaches when I stopped the pill and I was only on it for about 3 years. I could only imagine how worse it could be after 14 years of pill usage. The headaches/nausea are definetly normal. Your body is being a long time not producing hormones on it's own . The breathing difficulty that does sound like pregnancy symptom. I had that when I found out I was pregnant. It's part of your body adjusting to the change in hormones. But maybe in your case is also part of your body adapting to the hormone change. So having said that it sounds normal to me.
I suggest you do a home pregnancy test just in case. My mom did got pregnant straight from coming off the pill. I had only one normal period after the pill and then I got pregnant.
There is online sites that sell home pregnancy test strips for a bargain price. Buy a pack of those and they are very accurate. It showed right away when I was indeed pregnant.
I have been on the pill for 10 years - and I too am now getting horrible headaches after being off the pill for two weeks! I also have a crazy metal taste in my mouth... what on earth is that about?!!
I've been off the pill now for a week, well 2 days actually, because the other 5 days or so, i was on my period. I've been on the BCP for almost 8 years, and i'm 22 years old now. I came off them because my boyfriend and I want to start a family..but is it possible to have side effects this early?
Ever since about 3 days ago, i feel like crying all the time, and i'm not very happy at the moment, and i'm usually a happy person. My boyfriend and I are in differnt provinces right now, because of work, and i'm finding it extremly harder then before. He's been back and forth on turn-arounds for the last 2.5 years, so not like this is new to me. He told me yesterday that he has to go to school now for 6 weeks, which means that i wont see him for almost 3 months, and i just started crying uncontrollably, and i feel like crying everytime i think about it...but i know its not the end of the world, i know that i'll see him in the summer..but for some reason, i feel like i can't bare the thought of it. Also, i feel like i'm having mood swings, and well i just feel worthless...Can someone help me? Anyone else feel this way so soon after the BCP?
hi i came off the pill last month. since the i have felt down and feeling like i am going to cry for no reason i am anxious all the time and feel like im not myself. i have just started to realize these side effect could be from coming off the pill as so many other women seem to have suffered the same thing. how do doctors get away with putting young girls on the pill without warning them of the effects to there mental and physical health its disgusting i just hope i feel better soon and this feeling dosent last to long or get any worse
I am having similiar symptoms. I am having panic attacks, vomiting, nausea, anxiety etc. I am not having sex nor have I in a few months so I know I am not pregnant. I have been off the pill for 7 days now and I feel like I am losing my mind with depression etc. Is this what you feel like? I don't know what to do. I talked to my gyno and he said I can go back on if I want to but he said he has never seen anxiety etc with stopping the pill...only starting it. I dont know though it might be worth for me to go back on. I cant feel like this much longer.
I came off the pill loestrin just over a week ago. I am having really bad head aches and am feeling really tired during the day. I assume these are side effects of coming off the pill. The reason I came off the pill is because I have not had a period for 4 months! I am not pregnant, I have done 4 tests and have not gained any weight. The doctors advised me that this can happen, and my periods will probably return in a few months. However I have been having regular periods for over 10 years. So I have came off the pill in hope that my periods will return. The doctor also told me that they could not do any tests to make sure everything is ok while i was on the pill, as the hormones produced by the pill will give in accurate readings. Fingers crossed i wil be back to normal soon.
I was on the pill for alomst 11 years and stopped in april.on the 9th i got a period then in may had lite spotting in june I had a period. now it has been 6 weeks and nothing is it ok that my periods are so far apart. I have also had times in the last 2 weeks where i just start crying for nothing. I have taking hpt but nothing.
I was on the pill for 15 years and stopped taking it 2 months ago. Since then I've started to lose more hair than normal, am anxious and sad for no reason, have a dry metalic taste in my mouth, am nauseous and not interested in food. My doc tells me these are all "normal" side effects but nothing about this feels normal. Any idea how long it will last?
My girlfriend needs time for her self... she says that she has recently come off the pill, i'm so worried about her..I decided to do some research and here I am. I hope she is ok.. I noticed she is quite absent minded at the moment and is generally sad, she says she is not herself and is different. She is also non-affectionate... Any of your thoughts would be appreciated. Is there some good things I can do for her?
My fiance was on the pill for one month. She came off it again about a month ago and since then, things with us have not been good. She is so numb to me. She doesn't have any desire to kiss me, or really anything affectionate. It honestly seems like it's going to mean we'll have to break up, but I know that this doesn't need to happen. She was so in love with me and so ready to get married. Now she is anxious, terrified, sad, numb, etc. It's the most horrible thing. I know you posted this years ago, but please, tell me, did it ever get better?
hey there, i just recently [3 days ago] stopped taking avaine [spelling?] id only been on the pill for 3 months and yesterday i had very light bleeding and today im going thru a super plus every hour or so, is it normal for severe bleeding. i started the pill to help my bleeding during my periods because it use to be very very bad but i came off due to my anxiety of the gyno. help?
The metal taste in the mouth is due to heartburn. Birth control pills cause a change in the stomach acid levels and the body needs time to adapt when the pill is stopped.
Things that help stop taking the pill;
Your wonderful emails about symptoms, headaches etc
I am taking oestrogen rubbed into my arm (oestrogel)
Progesterone tablets of the 1st 7 days of the month
Probiotics with every meal
hi i am off the pill nearly two weeks now,hoping to get pregnant soon!i had terrible headaches for the first few days seem to have eased now but ive very bad uncomfortable feelings in my ovaries/fallopian tube areas.very uncomfortable working exercising etc.any1 else got these?
I, too have been off the pill for 2 weeks now and having
The same pain in my ovary, Fallopian tubes area. And
Super bloated as well. Hopin it will subside soon, need to
Exercise and havin a hard time doing that even.
It is normal to have side effects when coming off the pill, especially if you've been on it for years. Since your body is so used to the hormones, when you come off your hormones go completely insane, which explains crying, anger, and other odd symptoms. I'm not sure, however, if your symptoms are normal. I really would ask the doctor, I know yesterday (I just got off NuvaRing), I was having stomach aches and trouble breathing, but I think the trouble breathing was because of gas because I'm fine today. However, not sure about the dizziness.
One thing all of us should watch out for is infections "down there." When I went off Aviane 2 weeks ago I IMMEDIATELY got a bladder infection and a yeast infection! Probiotics and drinking water might help prevent them. And yes I have headaches too and it's probably normal because we all have them!
I've been off Yasmin 28 about one month ago.. I experienced similar symptoms as others. I took this for about 4 year. Last week, was visiting my OBG and found out that I have a cyst(about 4 cm sized) on my ovary- this did not show on last check up , about 6 months ago, and my doctor told me this looks temporary but if you are also off the pill it would be better to do regular check up. I strongly agree that taking probiotic(GNC) would help and dring pomograte juice and eat roasted or steamed black beans for snack(for hair loss).
Went off BC about 3 weeks ago for a break. Been on BC entire adult life, except during 3 healthy pregnancies. Slight spotting after a week. Extremely tender nipples. WTH?! Using condoms, can't be pregnant. Family is complete. Want to be back to normal. Libido returned, still anxious and moody. Wondering if/when I will get a period. Waiting to feel good.